- -

Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces

Show simple item record

Files in this item

dc.contributor.author Albanese, Angela A. es_ES
dc.contributor.author Bonet Solves, José Antonio es_ES
dc.contributor.author Ricker, Werner Joseph es_ES
dc.date.accessioned 2016-04-22T09:30:33Z
dc.date.available 2016-04-22T09:30:33Z
dc.date.issued 2014
dc.identifier.issn 0208-6573
dc.identifier.uri http://hdl.handle.net/10251/62842
dc.description.abstract [EN] Let (T(t))t>0 be a strongly continuous C0-semigroup of bounded linear operators on a Banach space X such that limt→∞ kT(t)/tk = 0. Characterizations of when (T(t))t>0 is uniformly mean ergodic, i.e., of when its Cesàro means r−1 R r 0 T(s) ds converge in operator norm as r → ∞, are known. For instance, this is so if and only if the infinitesimal generator A has closed range in X if and only if limλ↓0+ λR(λ, A) exists in the operator norm topology (where R(λ, A) is the resolvent operator of A at λ). These characterizations, and others, are shown to remain valid in the class of quojection Fréchet spaces, which includes all Banach spaces, countable products of Banach spaces, and many more. It is shown that the extension fails to hold for all Fréchet spaces. Applications of the results to concrete examples of C0-semigroups in particular Fréchet function and sequence spaces are presented es_ES
dc.description.sponsorship The second author was partially supported by MEC and FEDER Project MTM 2010-15200, GV Project PrometeoII/2013/013 and the net MTM 2007–30904–E (Spain).
dc.language Inglés es_ES
dc.publisher Adam Miekiewicz University. Faculty of Mathematics and Computer Science es_ES
dc.relation MEC/MTM 2010-15200 es_ES
dc.relation GV/PROMETEOII/2013/013 es_ES
dc.relation MEC/MTM 2007–30904–E es_ES
dc.relation.ispartof Functiones et Approximatio, Commentarii mathematici es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Uniform mean ergodicity es_ES
dc.subject C0-semigroups es_ES
dc.subject Quojections es_ES
dc.subject Frechet spaces es_ES
dc.subject Quojection and prequojection Fréchet spaces es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.7169/fcam/2014.50.2.8
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Albanese, AA.; Bonet Solves, JA.; Ricker, WJ. (2014). Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces. Functiones et Approximatio, Commentarii mathematici. 50(2):307-349. doi:10.7169/fcam/2014.50.2.8 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://projecteuclid.org/euclid.facm/1403811838 es_ES
dc.description.upvformatpinicio 307 es_ES
dc.description.upvformatpfin 349 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 50 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 279537 es_ES
dc.contributor.funder Ministerio de Educación y Ciencia
dc.contributor.funder Generalitat Valenciana


This item appears in the following Collection(s)

Show simple item record